# SDR UALA2011112706491

- Difficulty date: November 20, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 49,071 hours, 19,631 cycles
- Engine: Iae V2522A5
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Part number: SIC50591310
- Part serial: 40
- Condition: Faulty
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FQI CHANNEL 2 FAULT DISPLAYED ON UPPER ECAM SCREEN.  REPLACED FQIC PER AMM.
